# SDR QXEA0001744

- Difficulty date: June 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ELEVEN RIVETS ALONG THE AFT SPAR OF VERTICAL STAB AFT OF PANEL 56A ARE LOOSE.  REPAIRED IAW FOKKER SRM 51-31-01.
